Remarks on Anděl's paper “On multiple normal probabilities of rectangles”

Zbyněk Šidák

Aplikace matematiky (1971)

  • Volume: 16, Issue: 3, page 182-187
  • ISSN: 0862-7940

How to cite

top

Šidák, Zbyněk. "Remarks on Anděl's paper “On multiple normal probabilities of rectangles”." Aplikace matematiky 16.3 (1971): 182-187. <http://eudml.org/doc/14698>.

@article{Šidák1971,
author = {Šidák, Zbyněk},
journal = {Aplikace matematiky},
language = {eng},
number = {3},
pages = {182-187},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Remarks on Anděl's paper “On multiple normal probabilities of rectangles”},
url = {http://eudml.org/doc/14698},
volume = {16},
year = {1971},
}

TY - JOUR
AU - Šidák, Zbyněk
TI - Remarks on Anděl's paper “On multiple normal probabilities of rectangles”
JO - Aplikace matematiky
PY - 1971
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 16
IS - 3
SP - 182
EP - 187
LA - eng
UR - http://eudml.org/doc/14698
ER -

References

top
  1. J. Anděl, On multiple normal probabilities of rectangles, Aplikace matematiky 16 (1971), 172-181. (1971) MR0285061
  2. 12] R. N. Curnow C. W. Dunnett, 10.1214/aoms/1177706443, Ann. Math. Statist. 33 (1962), 571-579. (1962) Zbl0213.44404MR0137234DOI10.1214/aoms/1177706443
  3. O. J. Dunn, 10.1080/01621459.1955.10501294, Ann. Math. Statist. 29 (1958), 1095-1111. (1958) Zbl0092.36702MR0101589DOI10.1080/01621459.1955.10501294
  4. C. W. Dunnett, A multiple comparison procedure for comparing several treatments with a control, J. Amer. Statist. Assoc. 50 (1955), 1096-1121. (1955) Zbl0066.12603
  5. M. Fiedler V. Pták, On matrices with non-positive off-diagonal elements and positive principal minors, Czech. Math. J. 12 (87) (1962), 382-400. (1962) Zbl0131.24806MR0142565
  6. F. R. Gantmacher, 10.1214/aoms/1177698618, 2. Auflage, Deutscher Verlag der Wissenschaften, Berlin 1965. (1965) MR0206013DOI10.1214/aoms/1177698618
  7. C. G. Khatri, On certain inequalities for normal distributions and their applications to simultaneous confidence bounds, Ann. Math. Statist. 38 (1967), 1853-1867. (1967) Zbl0155.27103MR0220392
  8. M. Parodi, 10.1214/aoms/1177693504, Gauthier-Villars, Paris 1959. (1959) Zbl0087.01602MR0110719DOI10.1214/aoms/1177693504
  9. Z. Šidák, On probabilities of rectangles in multivariate Student distributions: their dependence on correlations, Ann. Math. Statist. 42 (1971), in print. (1971) Zbl0218.62063MR0278354

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.